# SDR CALA2015062994031

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 95,442 hours, 15,031 cycles
- Engine: Pwa PW4060
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG LE SLAT ASYM DISPLAYED, LE LIGHT ILLUMINATED WITH THE FLAP LEVER IN 1.  BOTH FLAP POINTERS ARE CORRECT.  CREW REPORTED POSSIBLE WAKE TURBULENCE ENCOUNTER, SEE SERVICE TIP 27-88-01 PG 901.  PSEU BITE SHOWED LE OTBD ASYM MSG 27-81021, PROX BITE FAILED RT SLAT NR 8 INBD SENSOR 304.  RAISED SLATS IN ALT MODE, MSG CLEARED, OPERATED FLAPS UP & DOWN SEVERAL TIMES.  ALL OPERATIONS GOOD, CHECKED 304 SENSOR ADJUSTMENT IAW 27-88-01 ALL GOOD.
